Alert archive / Wisconsin / Winter Storm Watches in 2017
Winter Storm Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this winter storm watch at Feb 23, 2017, 4:36 AM CST for 9 counties in Wisconsin. It took effect at Feb 24, 2017, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2017, 4:36 AM CST (10:36 UTC)
- In effect from
- Feb 24, 2017, 12:00 AM CST
- Expired
- Feb 23, 2017, 2:50 PM CST
- In force
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Oneida County, WI, Portage County, WI, Vilas County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 133 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 10.6 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1550 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
966 WWUS43 KGRB 231036 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 436 AM CST Thu Feb 23 2017 ...Winter returns late tonight through Friday night... .After a stretch of very mild temperatures this week, winter with all its impacts will return starting late tonight. A developing winter storm is expected to track over southern Wisconsin Friday before departing to the east late Friday night. The storm may produce a mixture of precipitation late tonight into Friday. The mix will turn to all snow later Friday into Friday night as blustery northeast winds bring in colder air. There is still some uncertainty with snow amounts due to the mix potential. Nevertheless area roads will turn hazardous for the end of the work week. WIZ031-037>040-045-048>050-231845- /O.NEW.KGRB.WW.Y.0011.170224T0600Z-170224T1800Z/ Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Shawano, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 436 AM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... The National Weather Service in Green Bay has issued a Winter Weather Advisory for mixed precipitation which is in effect from midnight tonight to noon CST Friday. * TIMING...Look for a mix of snow...sleet...freezing rain and rain to work into the area overnight and then turn to mainly rain by noon friday. * SNOW ACCUMULATIONS/PRECIP TYPE...1 to 3 inches of snow is possible along with up to a tenth of an inch of ice. * MAIN IMPACT...Roads are expected to become hazardous for the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ013-020>022-073-074-231845- /O.NEW.KGRB.WW.Y.0011.170224T0900Z-170224T2100Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Southern Marinette County-Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 436 AM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 3 AM TO 3 PM CST FRIDAY... The National Weather Service in Green Bay has issued a Winter Weather Advisory for mixed precipitation which is in effect from 3 AM to 3 PM CST Friday. * TIMING...Look for a mix of snow...sleet...freezing rain and rain to work into the area overnight and continue into friday afternoon. * SNOW ACCUMULATIONS/PRECIP TYPE...2 to 4 inches of snow is possible along with up to a tenth of an inch of ice through Friday afternoon. Additional snow is expected Friday night. * MAIN IMPACT...Roads are expected to become hazardous for the Friday morning commute and continue into Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ030-035-036-231845- /O.NEW.KGRB.WS.A.0002.170224T0600Z-170225T1200Z/ Marathon-Wood-Portage- Including the cities of Wausau, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 436 AM CST Thu Feb 23 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... The National Weather Service in Green Bay has issued a Winter Storm Watch, which is in effect from late tonight through late Friday night. * TIMING...Wintry mix to develop around midnight, turning to mainly snow for Friday and Friday night. * SNOW ACCUMULATIONS/PRECIP TYPE...total of 5 to 10 inches of snow possible...with some light ice accumulation. * MAIN IMPACT...hazardous travel is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow. The snow may be mixed with ice or sleet accumulations that may impact travel. Continue to monitor the latest forecast. && $$ WIZ005-010>012-018-019-231845- /O.NEW.KGRB.WS.A.0002.170224T0900Z-170225T1200Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, and Antigo 436 AM CST Thu Feb 23 2017 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... The National Weather Service in Green Bay has issued a Winter Storm Watch, which is in effect from late tonight through late Friday night. * TIMING...Wintry mix to develop around midnight, turning to mainly snow for Friday and Friday night. * SNOW ACCUMULATIONS/PRECIP TYPE...total of 6 to 10 inches of snow possible...with some light ice accumulation. * MAIN IMPACT...hazardous travel is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow. The snow may be mixed with ice or sleet accumulations that may impact travel. Continue to monitor the latest forecast. && $$
2 follow-up statements
516 WWUS43 KGRB 231822 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 1222 PM CST Thu Feb 23 2017 ...Winter returns late tonight through Friday night... .After a stretch of very mild temperatures this week, winter with all its impacts will return starting late tonight. A developing winter storm is expected to track over southern Wisconsin Friday before departing to the east late Friday night. The storm may produce a mixture of precipitation late tonight into Friday. The mix will turn to all snow later Friday into Friday night as blustery northeast winds bring in colder air. There is still some uncertainty with snow amounts due to the mix potential. Nevertheless area roads will turn hazardous for the end of the work week. WIZ031-037>040-045-048>050-232200- /O.CON.KGRB.WW.Y.0011.170224T0600Z-170224T1800Z/ Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Shawano, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1222 PM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST FRIDAY... * TIMING...Look for snow, or a mix of snow, sleet, freezing rain, and rain to work into the area overnight and then turn to mainly rain and drizzle by noon friday. * SNOW ACCUMULATIONS/PRECIP TYPE...2 to 4 inches of snow is possible along with up to a tenth of an inch of ice. * MAIN IMPACT...Roads are expected to become hazardous for the morning commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ013-020>022-073-074-232200- /O.CON.KGRB.WW.Y.0011.170224T0900Z-170224T2100Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Southern Marinette County-Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 1222 PM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 3 AM TO 3 PM CST FRIDAY... * TIMING...Look for snow, possibly mixed with some freezing rain and sleet, to work into the area overnight and continue into friday afternoon. * SNOW ACCUMULATIONS/PRECIP TYPE...2 to 4 inches of snow is possible along with up to a tenth of an inch of ice through Friday afternoon. Additional snow is expected Friday night. * MAIN IMPACT...Roads are expected to become hazardous for the Friday morning commute and continue into Friday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ030-035-036-232200- /O.CON.KGRB.WS.A.0002.170224T0600Z-170225T1200Z/ Marathon-Wood-Portage- Including the cities of Wausau, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 1222 PM CST Thu Feb 23 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM MIDNIGHT CST TONIGHT THROUGH LATE FRIDAY NIGHT... * TIMING...Wintry mix to develop around midnight, turning to mainly snow for Friday and Friday night. * SNOW ACCUMULATIONS/PRECIP TYPE...total of 5 to 10 inches of snow possible...with some light ice accumulation. * MAIN IMPACT...hazardous travel is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow. The snow may be mixed with ice or sleet accumulations that may impact travel. Continue to monitor the latest forecast. && $$ WIZ005-010>012-018-019-232200- /O.CON.KGRB.WS.A.0002.170224T0900Z-170225T1200Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, and Antigo 1222 PM CST Thu Feb 23 2017 ...WINTER STORM WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE FRIDAY NIGHT... * TIMING...Wintry mix to develop around midnight, turning to mainly snow for Friday and Friday night. * SNOW ACCUMULATIONS/PRECIP TYPE...total of 6 to 10 inches of snow possible...with some light ice accumulation. * MAIN IMPACT...hazardous travel is likely. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Watch means there is a potential for significant snow. The snow may be mixed with ice or sleet accumulations that may impact travel. Continue to monitor the latest forecast. && $$
793 WWUS43 KGRB 232050 WSWGRB URGENT - WINTER WEATHER MESSAGE National Weather Service Green Bay WI 250 PM CST Thu Feb 23 2017 ...SNOW AND SOME WINTRY MIXED PRECIPITATION EXPECTED TONIGHT THROUGH FRIDAY NIGHT... .A storm developing over the central Plains this afternoon will track to west-central Illinois by Friday morning, then to Lake Huron by Saturday morning. Precipitation from the storm will begin to overspread the area late this evening, reaching the north by late tonight. Once it arrives, the precipitation will continue until late Friday night. Mainly snow is expected across the north, with a wintry mix across east-central and portions of central Wisconsin. WIZ030-035-036-240500- /O.UPG.KGRB.WS.A.0002.170224T0600Z-170225T1200Z/ /O.NEW.KGRB.WS.W.0003.170224T0600Z-170225T1200Z/ Marathon-Wood-Portage- Including the cities of Wausau, Marshfield, Wisconsin Rapids, Stevens Point, and Plover 250 PM CST Thu Feb 23 2017 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... The National Weather Service in Green Bay has issued a Winter Storm Warning for heavy snow, which is in effect from midnight tonight to 6 AM CST Saturday. The Winter Storm Watch is no longer in effect. * TIMING...Mixed precipitation will develop during the late evening, and change to snow around midnight. The snow will continue through Friday night. It could be mixed with some sleet and freezing rain at times. The snow could also be heavy at times. * SNOW ACCUMULATIONS/PRECIP TYPE...A total snow accumulation of 6 to 10 inches is expected. Freezing drizzle could result in some minor icing as well. * MAIN IMPACT...Hazardous travel is expected, especially for the morning commute on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel hazardous. If you must travel use extreme caution, or wait until the storm has ended. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ005-010>012-018-019-240500- /O.UPG.KGRB.WS.A.0002.170224T0900Z-170225T1200Z/ /O.NEW.KGRB.WS.W.0003.170224T0900Z-170225T1200Z/ Vilas-Oneida-Forest-Florence-Lincoln-Langlade- Including the cities of Eagle River, Lac Du Flambeau, Rhinelander, Crandon, Aurora, Commonwealth, Spread Eagle, Merrill, Tomahawk, and Antigo 250 PM CST Thu Feb 23 2017 ...WINTER STORM WARNING IN EFFECT FROM 3 AM FRIDAY TO 6 AM CST SATURDAY... The National Weather Service in Green Bay has issued a Winter Storm Warning for heavy snow, which is in effect from 3 AM Friday to 6 AM CST Saturday. The Winter Storm Watch is no longer in effect. * TIMING...Snow will develop between midnight and 300 am, and continue through Friday night. The snow may be heavy at times. * SNOW ACCUMULATIONS/PRECIP TYPE...A total snow accumulation of 6 to 10 inches is expected. Freezing drizzle could result in some minor icing as well. * MAIN IMPACT...Hazardous travel is expected, especially for the morning commute on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Winter Storm Warning for heavy snow means severe winter weather conditions are expected or occurring. Significant amounts of snow are forecast that will make travel hazardous. If you must travel use extreme caution, or wait until the storm has ended. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ031-037>040-045-048>050-240500- /O.EXT.KGRB.WW.Y.0011.170224T0600Z-170225T1200Z/ Shawano-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc- Including the cities of Shawano, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 250 PM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM CST SATURDAY... * TIMING...Mixed precipitation will develop during the late evening, and change to mainly snow around midnight. The snow will continue into Friday morning and mix with some freezing rain before tapering off to drizzle and freezing drizzle Friday afternoon. The freezing drizzle and drizzle will continue into Friday evening, then the precipitation will change back to snow. * SNOW ACCUMULATIONS/PRECIP TYPE...A total snow accumulation of 4 to 6 inches is expected. Freezing rain or freezing drizzle could result in minor icing as well. * MAIN IMPACT...Hazardous travel is expected, especially for the morning commute on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ WIZ013-020>022-073-074-240500- /O.EXT.KGRB.WW.Y.0011.170224T0900Z-170225T1200Z/ Northern Marinette County-Menominee-Northern Oconto County-Door- Southern Marinette County-Southern Oconto County- Including the cities of Niagara, Wausaukee, Keshena, Neopit, Mountain, Lakewood, Townsend, Sturgeon Bay, Fish Creek, Sister Bay, Harmony, Peshtigo, Porterfield, Crivitz, High Falls Reservoir, Loomis, Middle Inlet, Little Suamico, Sobieski, Brookside, Oconto, and Pensaukee 250 PM CST Thu Feb 23 2017 ...WINTER WEATHER ADVISORY NOW IN EFFECT FROM 3 AM FRIDAY TO 6 AM CST SATURDAY... * TIMING...Snow will develop between midnight and 300 am, and continue through Friday night. The may be mixed with sleet and freezing rain at times, especially Friday and early Friday evening. * SNOW ACCUMULATIONS/PRECIP TYPE...A total snow accumulation of 4 to 7 inches is expected. Freezing drizzle could result in some minor icing as well. * MAIN IMPACT...Hazardous travel is expected, especially for the morning commute on Friday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winter Weather Advisory means that periods of snow, sleet, or freezing rain will cause travel difficulties. Be prepared for slippery roads and limited visibilities, and use caution while driving. The latest Wisconsin road conditions can be obtained by calling 511. && $$ Kallas/Skowronski
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this winter storm watch went out at Feb 23, 4:08 AM CST, 28 minutes earlier.
Area forecast discussion, Feb 23, 4:08 AM CST, 28 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 408 AM CST Thu Feb 23 2017 Forecast discussion for routine morning forecast issuance .SHORT TERM...Today...Tonight...and Friday Issued at 407 AM CST Thu Feb 23 2017 Short wave trough in a left front region of an upper jet let which passed over northern Wisconsin overnight produced isolated storms with small hail around midnight, then precipitation turned to light snow then ended early this morning. DLH radar show some weak returns approaching northern Wisconsin with ashland indicating a mix. Will keep the light freezing drizzle mention going this morning across the north. Cooler but still above normal temperatures expected today in the wake of a cold front overnight. Weak ridging passing over the area today will provide a brief period of quiet weather. Forecast issue then turns to the developing strong winter storm system to impact the region starting later tonight and continuing into saturday morning. Progs the last few days have been indicating a dry slot working northward over eastern Wisconsin Friday and keeping the deformation area with heavy snow mainly west of the area. Trend and consensus of the latest progs suggests the dry slot will be less of a feature, with only the 00z ECMWF hanging onto this solution. Since this system is fragmented and stretched out for long period of time, decided to deal with the system with the primary events. Waa pcpn tonight into Friday and then the system deformation snow tonight into Friday night. Warm air advection precipitation is slightly slower tonight so will start headlines around midnight for central and east central Wisconsin and a few hours later for the north. Later shifts can adjust time frame up if the waa band turns out to be faster. Forecast soundings are indicating a mix of snow...sleet and freezing rain before switching to mainly a rain mix over east central Wisconsin. Total totals approaching 50 over east central wisconsin Friday morning, so potential of convective type of precipitation which could demand more than an advisory. Precipitation type very challenging due to the warm ground at the onset. Increasing northeast winds will usher in a cooling air mass to aid with the mix. The reason for the watch for central and north central Wisconsin is due to the track of the 850 low. All models are persistent with the 850 low tracking over east central Wisconsin later Friday into Friday night while the surface low slides over southeast Wisconsin. Not confident the waa pcpn will diminish enough over central and north central Wisconsin so later shifts will need to head to an advisory or warning. Even the advisory for eastern Wisconsin is attempt to focus on the WAA precipitation late tonight to noon Friday for the morning commute. Anticipate additional headlines for that area if the waa band stalls over northeast wisconsin and the deformation sets up eastward. .LONG TERM...Friday Night Through Wednesday Issued at 407 AM CST Thu Feb 23 2017 A 500mb low and a developing surface system are forecast to approach the region from the western CONUS. The upper system will be southwest of the area at 00Z Saturday with the surface low over southern Lake Michigan. The locations of the upper system and surface low were similar on the 00Z NAM/GFS/ECMWF, while the Canadian was farther to the south. This system should bring mostly snow to the forecast area as it tracks northeast to Ontario by 12Z Saturday and Quebec by 00Z Sunday. Snow totals in the forecast area on Friday night and Saturday are expected to be no more than advisory criteria (<6" in 12 hours) based on a model blend, but there will probably be some locally heavy totals. Colder air moves in for the weekend behind the system as it departs and there is a chance for some lake effect in the far north. Temperatures should be a few degrees below normal before it warms up toward the middle of the week. There are some chance PoPs for Sunday as a mid level short wave passes and a weak surface low tracks north of Wisconsin. Surface high pressure should help to keep the forecast area dry for a little while. Models are vastly different in their handling of a system that is expected to impact the state starting Monday night or Tuesday. At 00Z Wednesday the GFS showed a 1008mb surface low in northeast South Dakota, the ECMWF had a 994mb low in northeast Iowa, and the Canadian had a 989mb low between ASX and IWD. This leads to very low confidence in the model blend of toward the middle of next week. As it stands, there is a chance for snow on Monday night, changing to rain on Tuesday, then back to snow on Tuesday night. Wednesday has a mix of rain and snow across the northwest half of the area and rain for the rest. Stay tuned for changes to this part of the forecast. && .AVIATION...for 06Z TAF Issuance Issued at 1108 PM CST Wed Feb 22 2017 Low clouds and scattered rain or snow showers will move across the area overnight, but scattered out by 15z Thursday. VFR conditions are expected Thursday afternoon and evening, but a winter storm will bring IFR conditions and a mix of snow, sleet, freezing rain and rain Thursday night through early Saturday. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory from midnight tonight to noon CST Friday for WIZ031-037>040-045-048>050. Winter Storm Watch from late tonight through late Friday night for WIZ030-035-036. Winter Storm Watch from late tonight through late Friday night for WIZ005-010>012-018-019. Winter Weather Advisory from 3 AM to 3 PM CST Friday for WIZ013- 020>022-073-074. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......RDM
Hazardous weather outlook, Feb 22, 3:24 PM CST, 13 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 324 PM CST Wed Feb 22 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-232130- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 324 PM CST Wed Feb 22 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Runoff from snow melt and a recent rain will continue to produce minor flooding along some rivers over central Wisconsin, and slowly rising rivers over north central Wisconsin and far northeast Wisconsin. These conditions will continue to produce ice breakup or make ice conditions unstable on area rivers, lakes, and reservoirs. Monitor local ice conditions and consider securing and protecting equipment, and removing ice shacks. Colder but closer to normal temperatures will be arriving later this week. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday A strong low pressure system will bring wintry precipitation to the area from Thursday night into Saturday morning. This system has the potential to bring several inches of accumulating snow, along with some mixed freezing rain to north-central and northeast Wisconsin. The best chance for heavy snow appears to be north of a line from Wausaukee to Marshfield. Areas south of this line have an increased chance for a wintry mix of snow, freezing rain and rain. The exact track of the low will determine where the swath of heavy snow will end up falling, therefore future forecasts should be closely monitored. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-232130- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 324 PM CST Wed Feb 22 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight The continued warm temperatures may make ice conditions unstable on the Bay of Green Bay. All interests should closely monitor local ice conditions in the coming days, and consider securing and protecting equipment. Colder but closer to normal temperatures will be arriving later this week. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday There is a chance of gale force gusts with the passage of a strong cyclone on Thursday night into Saturday. Bersch/Kallas
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 4:36 AM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 15 more | 49 hr |
| Feb 23, 4:42 AM CST | Gale Warning | GRB | 37 hr | |
| Feb 23, 8:35 AM CST | River Flood Warning | GRB | Portage | 34 hr |
| Feb 23, 2:50 PM CST | Winter Storm Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Oneida and 3 more | 39 hr |
Nearby
Winter Storm Watches in Wisconsin, 2017Every winter storm watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.